# SDR ASAA2017101622209

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 40,319 hours, 12,375 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE IAW FIM 24-31, TASK 801.  LOGGED SPCU INOPERATIVE FAULT.  PERFORMED FIM 24-34, TASK 802.   FAULT RESET, CHECKED GOOD.
